Posted by: Daisy | 2009-04-28


I have menstruated for over a year and they gave me a depo injection as they could not find anything wrong, now I havent had my cycle for over 3 mnths? When will it come back?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

one of the side effects of the depot is irregular menses or in some cases cessation of menses. it's possible that your menses may not return until you'v stopped your depot. it is not dangerous for you to not be menstruating if youre on the depot but if it bothers you, you can consult your gp for alternative methods of cycle control.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Niweely | 2009-04-29

I am a woman 37yrs old, i enjoyed sex more... my question si that if i streach my legs to the end so as to get more pleasure is there any problem for that? i am scared my be i can damage the sof tissue inside.

Reply to Niweely

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.